# SDR VNAA0104011

- Difficulty date: April 17, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 14,732 hours, 12,596 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348918
- Part serial: 91100109
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 1,190 hours, 1,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A DAU NR 2 FAIL CAS MESSAGE.  THE CREW CONTACTED MAINTENANCE CONTROL WHO INSTRUCTED THE THE CREW TO RETURN TO PIT.  FLIGHT 4136 RETURNED TO PIT WITH NO FURTHER INCIDENTS.   MAINTENANCE INSPECTED AND REPLACED THE NR 2 DAU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.   OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
